# SDR 06FDEA0990

- Difficulty date: March 9, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727-200
- Aircraft serial: 21647
- Aircraft time: 41,163 hours, 32,349 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO SMOKE POSITION 3 ILLUMINATED INTERMITTANTLY ACCOMPANIED BY FIRE BELL AT 35,000 FT CONTINUED FOR APPROX 5 MIN AND QUIT JUST PRIOR TO LANDING.  PTT GOT A FLASHING POSITION 3 AND STEADY ALL OTHERS.  PERFORMED CARGO SMOKE DETECTOR TEST WITH NO FAULTS.  A/C CARGO WAS UNLOADED & INSPECTED.  POSITION NR 4 HAD 90 LBS OF DRY ICE, SUSPECT SOURCE OF SMOKE INDICATION NR 3 SMOKE DETECTOR REMOVED AND REPLACED PRECAUTIONARY PER M/M 26-16-011-4.  OPS CHECK NORMAL.
